# SDR A6WA200740109

- Difficulty date: March 7, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S6144A14
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 484 INTERCOSTAL PREVIOUS REPAIR ANGLE AT RBL 36 CRACKED APPROXIMATELY .1 INCH LONG.  MAINTENANCE INSTALLED NEWLY FABRICATED ANGLE IAW BSC STANDARD REPAIR 601R-53-0030A AND BOMBARDIER REO 601R-53-121-059 REV A.  (M)
